How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6187
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I am a 51 year old male in relatively good health but my sex

Customer Question

I am a 51 year old male in relatively good health but my sex drive has decreased in the past 18 months. I previously took prescribed Testosterone, which seemed to work for a few months, but after about 12 months I noticed no difference and quit taking it. It has been about 8 months since I quit taking it. Is there something that might increase my sex drive?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Have you had loss of libido or loss of erections as well?
Are you on any other medication?
Previously diagnosed medical conditions?
Do you have an erection when you wake up in the morning?
Customer: replied 1 year ago.
Loss of libido. Although I am able to achieve an erection, it is short lived
The only medication I take is Hyzaar, which I've been taking for over a year
Other than the high blood pressure I have no medical conditions
I generally do not have an erection when I wake up in the morning, though I do at times
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the reply.
It is not certain yet whether you have erectile dysfunction due to a deficiency of testosterone or some other cause. Since, you have taken testosterone without benefit and also have morning erections, it is more likely that your ED is due to a vascular problem, and your hypertension can increase that risk. Since, hypertension causes loss of elasticity of small arteries.
You can benefit from Viagra (sildenafil) as a temporary measure, but I would suggest that you get this thoroughly investigated by a Urologist before you embark upon any medication.
Let me know if you have any queries about this.
Please do leave a positive rating for the service.
Best wishes.